# SDR CALA9801570

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SECTION OF EMERGENCY FLOOR PATH LIGHTING IN AFT CABIN INOPERATIVE.  MAINTENANCE FOUND THE M913 POWER SUPPLY AT STA 776 AT FAULT.  THE M913 POWER SUPPLY WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY FLOOR PATH LIGHTING WAS RESTORED.
